# SDR COMA0160675

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,246 hours, 15,875 cycles
- Engine: Ge CF343A1
- Engine time: 10,237 hours, 9,599 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Fan Blade
- Part number: 6018T30P06
- Part serial: KGAJ5518
- Condition: Damaged
- Location: Lt Engine
- Part time: 10,237 hours, 9,599 cycles
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

FLIGHT #5775.  DURING CLIMB OUT OF CVG AIRCRAFT ENCOUNTERED MULTIPLE BIRD STRIKES ON #1 ENGINE, CREW DELCARED AN EMERGENCY AIRCRAFT RETURNED TO THE FIELD AND LANDED SAFETY.REPLACED DAMAGED FAN BLADE ON THE LEFT ENGINE.
